# SDR FDEA201605191671

- Difficulty date: May 19, 2016
- Submitted: May 20, 2016
- Operation: Air carrier
- Aircraft: N789FD
- Make and model: Boeing 757222
- Aircraft serial: 26689
- Aircraft time: 70,701 hours, 25,861 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: FX146N102845
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT STATION 1260, CORROSION ON FRAME UPPER FLANGE AT FLOOR STRINGER LBL 2.29.  REMOVED CORROSION IAW SRM 51-10-02-0G.  AFTER REWORK AREA WAS FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A.FIG 101 DET V, ORIG MAT .063, .016 MAT LOSS.  R & R FRAME IAW SRM 51-40-02-0G & DWG 146N1004, STATION 1260, STRINGER 24L - 24R.  FABRICATED ON T16 1201528.  MAJOR REPAIR.
